# SDR AU960701

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Parten P68B
- Engine: Lyc IO360A1B6
- Propeller: Hartzl HCC2YK2
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: J961340
- Condition: Deteriorated
- Location: Engine Mounting
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE MOUNT RUBBERS DETERIORATED
